# SDR SCNA98067

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1430E1
- Condition: Sparking
- Location: Galley
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD OVEN WAS REPORTED TO BE SPARKING.  FOUND THE LEFT FORWARD OVEN CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  OPERATED OVEN WITH NO DISCREPANCIES FOUND.  OVEN RACKS HAD ALREADY BEEN REMOVED.  SUSPECT OVEN RACKS MAY HAVE BEEN HITTING FAN, OVEN OK FOR SERVICE.
